Alert archive / Minnesota / Fire Weather Watches in 2021
Fire Weather Watch 5, NWS Grand Forks, ND
NWS Grand Forks, ND issued this fire weather watch at Jun 3, 2021, 3:34 AM CDT for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Jun 4, 2021, 12:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2021, 3:34 AM CDT (08:34 UTC)
- In effect from
- Jun 4, 2021, 12:00 PM CDT
- Expired
- Jun 4, 2021, 3:39 PM CDT
- In force
- 4 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2349 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
617 WWUS83 KFGF 030834 RFWFGF URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Forks ND 334 AM CDT Thu Jun 3 2021 MNZ001>005-007-008-013>015-NDZ006>008-014>016-024-026>030-038-039- 054-050200- /O.NEW.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/ West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Western Walsh- 334 AM CDT Thu Jun 3 2021 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR TEMPERATURES, GUSTY WIND, AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA... The National Weather Service in Grand Forks has issued a Fire Weather Watch for temperatures, gusty wind, and low relative humidity, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 003...004...005...007...008...013...014 and 015. In North Dakota...Fire Weather Zones 006...007...008...014...015... 016... 024...026...027...028...029...030...038...039 and 054. * TIMING...Friday afternoon through early Friday evening. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...95 to 100. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ MNZ006-009-016-017-022>024-027>032-040-NDZ049-052-053-050200- /O.NEW.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/ Lake Of The Woods-North Beltrami-North Clearwater-South Beltrami- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Ransom-Sargent- Richland- 334 AM CDT Thu Jun 3 2021 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR TEMPERATURES, GUSTY WIND, AND LOW RELATIVE HUMIDITY FOR SOUTHEASTERN NORTH DAKOTA, WEST CENTRAL AND NORTHWEST MINNESOTA... The National Weather Service in Grand Forks has issued a Fire Weather Watch for temperatures, gusty wind, and low relative humidity, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...In Minnesota...Fire Weather Zones 006...009... 016...017...022...023...024...027...028...029...030...031... 032 and 040. In North Dakota...Fire Weather Zones 049...052 and 053. * TIMING...Friday afternoon through early Friday evening. * WINDS...Southwest 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...94 to 98. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
3 follow-up statements
136 WWUS83 KFGF 032002 RFWFGF URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Forks ND 302 PM CDT Thu Jun 3 2021 MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030- 038-039-049-052>054-050200- /O.UPG.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/ /O.NEW.KFGF.FW.W.0010.210604T1700Z-210605T0200Z/ West Polk-Norman-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland-Western Walsh- 302 PM CDT Thu Jun 3 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR TEMPERATURES, GUSTY WIND, AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA... The National Weather Service in Grand Forks has issued a Red Flag Warning for temperatures, gusty winds, and low relative humidity, which is in effect from noon to 9 PM CDT Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 004...005...007...008...013...014 and 015. In North Dakota... Fire Weather Zones 006...007...008...014...015...016...024... 026... 027...028...029...030...038...039...049...052...053 and 054. * TIMING...Friday afternoon through early Friday evening. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...95 to 100. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MNZ003-006-009-016-017-022>024-027>032-040-050200- /O.CON.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/ Clay-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- 302 PM CDT Thu Jun 3 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR TEMPERATURES, GUSTY WIND, AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND NORTHWEST MINNESOTA... * AFFECTED AREA...In Minnesota...Fire Weather Zones 003...006... 009...016...017...022...023...024...027...028...029...030... 031... 032 and 040. * TIMING...Friday afternoon through early Friday evening. * WINDS...Southwest 10 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 19 percent. * TEMPERATURES...Around 93 to 98. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
687 WWUS83 KFGF 040916 RFWFGF URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Forks ND 416 AM CDT Fri Jun 4 2021 MNZ003-006-009-016-017-022>024-027>032-050200- /O.UPG.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/ /O.EXA.KFGF.FW.W.0010.210604T1700Z-210605T0200Z/ Clay-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena- 416 AM CDT Fri Jun 4 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST CENTRAL MINNESOTA... The National Weather Service in Grand Forks has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon today to 9 PM CDT this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Minnesota...Fire Weather Zones 003...006... 009...016...017...022...023...024...027...028...029...030... 031 and 032. * TIMING...Friday afternoon through early Friday evening. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 19 percent. * TEMPERATURES...In the middle 90s. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030- 038-039-049-052>054-050200- /O.CON.KFGF.FW.W.0010.210604T1700Z-210605T0200Z/ West Polk-Norman-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland-Western Walsh- 416 AM CDT Fri Jun 4 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST CENTRAL MINNESOTA... * AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 004...005...007...008...013...014 and 015. In North Dakota... Fire Weather Zones 006...007...008...014...015...016...024... 026... 027...028...029...030...038...039...049...052...053 and 054. * TIMING...Friday afternoon through early Friday evening. * WINDS...West 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...In the near 100. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MNZ040-050200- /O.CON.KFGF.FW.A.0005.210604T1700Z-210605T0200Z/ Grant- 416 AM CDT Fri Jun 4 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON CDT TODAY THROUGH THIS EVENING FOR LOW RELATIVE HUMIDITY AND THE POTENTIAL FOR GUSTY WINDS FOR PARTS OF WEST CENTRAL MINNESOTA... * AFFECTED AREA...In Minnesota...Fire Weather Zone 040. * TIMING...Friday afternoon through early Friday evening. * WINDS...Southwest 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...In the middle 90s. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ dtr
049 WWUS83 KFGF 042039 RFWFGF URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Forks ND 339 PM CDT Fri Jun 4 2021 MNZ040-042145- /O.CAN.KFGF.FW.A.0005.000000T0000Z-210605T0200Z/ Grant- 339 PM CDT Fri Jun 4 2021 ...FIRE WEATHER WATCH IS CANCELLED FOR LOW RELATIVE HUMIDITY AND THE POTENTIAL FOR GUSTY WINDS FOR PARTS OF WEST CENTRAL MINNESOTA... The National Weather Service in Grand Forks has cancelled the Fire Weather Watch. Winds remain below 20 mph, and Rh values around 30 percent, so critical conditions will not be met. $$ MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030- 038-039-049-052>054-050200- /O.CON.KFGF.FW.W.0010.000000T0000Z-210605T0200Z/ West Polk-Norman-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Towner-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland-Western Walsh- 339 PM CDT Fri Jun 4 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST CENTRAL MINNESOTA... * AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 004...005...007...008...013...014 and 015. In North Dakota... Fire Weather Zones 006...007...008...014...015...016...024... 026... 027...028...029...030...038...039...049...052...053 and 054. * TIMING...Friday afternoon through early Friday evening. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 16 percent. * TEMPERATURES...In the 90s to low 100s. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MNZ003-006-009-016-017-022>024-027>032-050200- /O.CON.KFGF.FW.W.0010.000000T0000Z-210605T0200Z/ Clay-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena- 339 PM CDT Fri Jun 4 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN NORTH DAKOTA AND ALL OF NORTHWESTERN MINNESOTA AND PARTS OF WEST CENTRAL MINNESOTA... * AFFECTED AREA...In Minnesota...Fire Weather Zones 003...006... 009...016...017...022...023...024...027...028...029...030... 031 and 032. * TIMING...Friday afternoon through early Friday evening. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 16 percent. * TEMPERATURES...In the 90s to low 100s. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this fire weather watch went out at Jun 2, 11:27 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 2, 11:27 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1127 PM CDT Wed Jun 2 2021 .UPDATE... Issued at 1122 PM CDT Wed Jun 2 2021 Mostly clear to partly cloudy skies prevail this evening as light winds and mild temperatures continue into the overnight hours. Lows are on track to fall into the middle to upper 50s. UPDATE Issued at 620 PM CDT Wed Jun 2 2021 High clouds have moved into the area this evening, with temperatures generally remaining in the lower to middle 80s. Winds are slowly shifting to the northwest following a trough passage. && .SHORT TERM...(This evening through Thursday night) Issued at 224 PM CDT Wed Jun 2 2021 An upper ridge continues to build into western North Dakota and conditions remain fairly dry. The well advertised heat wave begins to see increased impacts tomorrow, when much of the region will see afternoon highs break the 90 mark. There is also a chance for showers across the northeastern zones this afternoon and again late tonight into Thursday morning. Water vapor shows two waves over Manitoba and Saskatchewan that will translate southeast and clip our northeast and eastern zones, with the better chance of any precipitation reaching the ground with the late night wave. For this afternoon, CAPE values are beginning to increase across west central Minnesota. HopWRF continues to show a chance for some showers in the far east and to our east later this afternoon, and with the increasing cape and incoming wave, cannot rule out a shower or maybe even an isolated cell. Will continue low POPs in the area. The second wave now entering northwest Manitoba should resulting in better chances for isold showers late tonight into early Thursday morning. A dry airmass will limit how much makes it to the surface, but a couple of hundredths of an inch are possible with the heavier activity. Lows tonight will generally be in the upper 50s. .LONG TERM...(Friday through Wednesday) Issued at 224 PM CDT Wed Jun 2 2021 The extreme heat and fire weather concerns Friday and Saturday will be the main impacts for the period. Friday and Saturday...Upper ridge building into the Plains will provide some of the hottest weather we have seen in a while across the Northern Plains. R climate values for both NAEFS and ECMWF ensembles show a strong signal for a temperature maximum Friday into Saturday. Some of the NBM members have gone a bit crazy, with the 90th percentile whisker nearing 110 degrees for Friday's highs. Think this is a bit extreme, especially if we get more moisture for evapotranspiration than expected. However, do think we have a decent shot of getting into the triple digits in portions of the Red River Valley. If we hit 100 on Friday, it could be the first time since 2012 in Fargo, and first time since 1995 in Grand Forks. In addition to the extreme heat and dry conditions, there will be increasing southwesterly winds as a trough moves through southern Canada both Friday and again Saturday. Fire weather could very well reach Red Flag conditions. A few stray showers or thunderstorms could develop along a boundary sagging south from Canada on Friday night, but think better chances for precip will be later on Sunday and into next week. Sunday through Wednesday...Flow becomes more southwesterly and there is decent agreement on a shortwave and surface trough axis pushing into our CWA. The southwesterly flow will continue into the upcoming week, but models seem to be struggling with the timing of various shortwaves and how fast the upper ridge breaks down. The ensemble spread on temperatures grows as we get into the end of the period, but it will mainly be a matter of will it be super hot or just above normal for highs. There could be periodic chances for thunderstorms given ridge riding shortwaves, but confidence is not high on timing so will keep the blended solution. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1122 PM CDT Wed Jun 2 2021 VFR conditions will continue through the TAF period at all sites. A slow wind shift is still expected to occur through the day Thursday, becoming northerly, then continuing to shift around to the northeast and eventually east. Mostly clear skies are expected with only a few high clouds working across the region. && .FIRE WEATHER... Issued at 224 PM CDT Wed Jun 2 2021 Very warm and dry conditions continue into tomorrow and beyond. Afternoon temperatures on Thursday climbing into the upper 80s to low 90s will drop relative humidity values to around 20 percent in eastern North Dakota, with slightly higher values east of the Red River. Winds across eastern North Dakota will be a bit higher tomorrow, rising to around 15 mph with gusts above 20 mph at times. This will bring near critical fire weather conditions west of the Red, so will include mention in the HWO. Even more heat builds in for Friday, with temperatures climbing well into the 90s and approaching the triple digits. Very hot temperatures will allow RH values to drop to around 20 to 25 percent on Friday, and winds will be even higher. Sustained winds will be around 20 mph along the Red River Valley and westward, with higher gusts up to 30 mph. Red flag conditions may be possible Friday afternoon, with another very hot and windy day possible again on Saturday. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...Lynch SHORT TERM...Speicher LONG TERM...JR AVIATION...Lynch FIRE WEATHER...JR
Hazardous weather outlook, Jun 2, 11:10 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1110 PM CDT Wed Jun 2 2021 NDZ006-014-015-024-026-028>030-038-039-031915- Towner-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Traill-Barnes-Cass- 1110 PM CDT Wed Jun 2 2021 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hot temperatures and breezy west to northwest winds will result in near critical fire weather conditions Thursday afternoon, covering portions of eastern North Dakota. Very hot temperatures may result in record highs and critical fire weather conditions Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-027-049- 052>054-031915- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Cavalier-Pembina- Eastern Walsh-Grand Forks-Ransom-Sargent-Richland-Western Walsh- 1110 PM CDT Wed Jun 2 2021 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Very hot temperatures may result in record highs and critical fire weather conditions Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Speicher
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:02 PM CDT | Red Flag Warning | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 30 hr |
Nearby
Fire Weather Watches in Minnesota, 2021Fire Weather Watches in North Dakota, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.